MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE (127 DEG) SIZE 2.5 ACCOLADE (127 DEG) SIZE 2.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE (127 DEG) SIZE 2.5 ACCOLADE (127 DEG) SIZE 2.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6021-2530
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to elevated levels of chromium and cobalt.Intra-operatively, it was observed there was no soft tissue damage and minor trunnion wear.The poly liner and head were revised to a ceramic head with sleeve and new liner.Rep provided pictures of the explants and an x-ray.Rep reported he may be able to get additional patient information and that there are no allegations against the revised liner, otherwise no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
This report is being closed as a duplicate of fda reference 0002249697-2020-01593.
 
Event or Problem Description

Brand Name
ACCOLADE (127 DEG) SIZE 2.5 ACCOLADE (127 DEG) SIZE 2.5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10592330
Report Number0002249697-2020-01999
Device Sequence Number19788089
Product Code LPH
UDI-Device Identifier04546540510747
UDI-Public04546540510747
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model Number6021-2530
Device Catalogue Number6021-2530
Device Lot Number36744402
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR